Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 40, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 25, 2015, 1:00 AM CDT for Adair County, Missouri. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 1:00 AM CDT (06:00 UTC)
- Expired
- Jun 25, 2015, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Adair County, MO
The radar
The Des Moines radar (KDMX), 202 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:46 AM CDT | FLASH FLOOD | Kirksville, MO | OVER 10 ROADS CLOSED DUE TO HIGH WATER THROUGHOUT THE ADAIR COUNTY. WATER CURRENTLY IN THE COUNTY DISPATCH CENTER. |
| Jun 25, 5:22 AM CDT | HEAVY RAIN 0 | 1 Nne Kirksville, MO | 5.25 INCHES MEASURED BY KIRX RADIO THIS MORNING |
| Jun 25, 7:12 AM CDT | FLASH FLOOD | Kirksville, MO | MODOT SHUTTING DOWN MULTIPLE ROADWAYS ACROSS THE COUNTY DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 226 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -609 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 637 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
025
WGUS53 KEAX 250600
FFWEAX
MOC001-251200-
/O.NEW.KEAX.FF.W.0040.150625T0600Z-150625T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAIR COUNTY IN NORTHEAST MISSOURI...
* UNTIL 700 AM CDT
* AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL ESTIMATES INDICATE OVER 3 INCHES OF RAIN HAS
FALLEN OVER THE WARNED AREA...AND ADDITIONAL RAINFALL IS EXPECTED
EARLY THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIRKSVILLE...BRASHEAR AND NOVINGER.
LOCAL LAW ENFORCEMENT REPORTS VEHICLES STALLED DUE TO HIGH WATER IN
THE CITY OR KIRKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4004 9241 4008 9286 4034 9285 4035 9235
4004 9234
$$
323 follow-up statements
329
WGUS73 KEAX 250745
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 AM CDT THU JUN 25 2015
MOC001-251200-
/O.CON.KEAX.FF.W.0040.000000T0000Z-150625T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR MO-
245 AM CDT THU JUN 25 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAIR COUNTY UNTIL 700
AM CDT...
AT 242 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATES INDICATE AS MUCH AS 4 INCHES OF RAIN HAS
FALLEN OVER ADAIR COUNTY...AND ADDITIONAL HEAVY RAIN IS LIKELY THIS
MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIRKSVILLE...BRASHEAR AND NOVINGER.
REPORTS FROM LOCAL LAW ENFORCEMENT INDICATE SEVERAL CLOSED ROADWAYS
ACROSS THE COUNTY DUE TO HIGH WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4004 9241 4008 9286 4034 9285 4035 9235
4004 9234
$$
32954
WGUS53 KEAX 251152
FFWEAX
MOC001-251500-
/O.EXT.KEAX.FF.W.0040.000000T0000Z-150625T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 AM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
ADAIR COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1000 AM CDT
* AT 651 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA. NUMEROUS ROADWAYS REMAIN
IMPASSABLE DUE TO HIGH WATER. REPORTS INDICATE RAINFALL
TOTALS OF OVER 5 INCHES JUST NORTH OF KIRKSVILLE. ALTHOUGH
THE HEAVIEST RAINS HAVE NOW ENDED...IMPACTS FROM LAST
HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH THE MID
MORNING HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIRKSVILLE...BRASHEAR AND NOVINGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4004 9241 4008 9286 4034 9285 4035 9235
4004 9234
$$
32051
WGUS73 KEAX 251341
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 AM CDT THU JUN 25 2015
MOC001-251500-
/O.CON.KEAX.FF.W.0040.000000T0000Z-150625T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR MO-
841 AM CDT THU JUN 25 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAIR COUNTY UNTIL 1000
AM CDT...
AT 839 AM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLASH FLOODING WAS
OCCURRING ACROSS ADAIR COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KIRKSVILLE...
BRASHEAR AND NOVINGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE FOLLOWING STATE HIGHWAYS ARE CLOSED...
STATE ROUTE 11 AT FLOYD CREEK
STATE ROUTE 11 AT SUGAR CREEK
STATE ROUTE 11 AT SOUTH FABIUS RIVER
STATE ROUTE 149 AT SHUTEYE CREEK
STATE ROUTE B NORTHWEST OF KIRKSVILLE
STATE ROUTE E AT BEAR CREEK
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4004 9241 4008 9286 4034 9285 4035 9235
4004 9234
$$
LEIGHTONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:39 AM CDT, 21 minutes earlier.
Area forecast discussion, Jun 25, 12:39 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1239 AM CDT Thu Jun 25 2015 .DISCUSSION... Issued at 405 PM CDT WED JUN 24 2015 Early morning convection has laid down a pretty obvious outflow boundary, which has interacted with the synoptic warm front to produce a rather stationary boundary which is oriented generally NW to SE from KAFK SEWD toward KVIH in central Missouri. South of this boundary conditions are rather warm and humid, with temperatures in the lower 90s, with dew points in the lower to middle 70s, quite a moist atmosphere. North and east of that boundary surface winds are backed to the east/southeast, with temps in the lower 80s and dew points in the upper 60s to lower 70s. Across central Iowa weak, elevated convection is ongoing, and has laid out a secondary outflow boundary generally in the KAFK to KLWD area. Given the gusty southeast winds behind the outflow boundary as well as a veering with height and increasing speed wind profile, shear through the deep column is rather high, with effective shear values between 45 and 55 kts across northern Missouri. Given the previously mentioned juicy atmosphere MLCAPE values are approaching 2500 to 3500 J/kg of instability and that number could go up in the next couple of hours. Needless to say the atmosphere has proper parameters for explosive supercell development across far northern Missouri into southern Iowa. That being said, the typical caveats apply regarding the capping inversion over the area. Areas mainly along and south of HWY 36 are generally too warm aloft for any convective activity to form, however, as you move north along the edge of that capping inversion storm activity becomes a little more likely, especially as you go into Iowa. Further helping the chances for convective initiation farther north is the proximity of a subtle vort max, more evident in the H7 level than the H5 level. Bottom line is that scattered thunderstorms are anticipated to form in central and southern Iowa within the next few hours. As was mentioned early supercellular conditions are present in this region, and should yield some significant hail and perhaps a threat for tornadoes, again, mainly north of HWY 36 and even more likely in southern Iowa. These storms however could move ESE into far northern Missouri, bringing a threat for severe weather, with all hazards possible for that area. Hi-Res convective models aren't doing a great job with consistency, so the exact scenario of how the next several hours will play out is a bit uncertain, but confidence is medium to high that after the initial supercells form the will eventually form a bow echo complex in SE Iowa and likely dive ESE overnight. This complex could bring a wind threat, as well as typical lightning concerns, as well as flooding concerns, with local streams still a bit swollen from recent rains. Expect this activity to eventually weaken overnight, perhaps keeping rain around for areas along and north of I-70 through the overnight hours into Thursday morning. Thursday will bring a pretty conditional threat for severe weather through the area. Short term models indicate that the synoptic boundary will shift southward overnight into Thursday and eventually set up near I-70. That being said, overnight convection could influence that boundary location. So the convective threat for Thursday will be influenced by that interaction between the synoptic boundary and the outflow. For now the thinking is that there will be an area of enhanced low level convergence near I-70, which will be the focus for convective development. While CAPE and shear will be ample for supercellular development the bigger threat for Thursday and Thursday night will be flooding and flash flooding. NAM indicates over 2 inches of PWAT in the vicinity of that boundary, which will allow for efficient rain rates. Further exacerbating that threat will be the shear vectors generally parallel to the boundary, which could cause some training of storms. Wherever these storms set up could see some localized flooding and flash flooding, but exactly where that boundary sets up is still a bit TBD. Will pass along flooding concerns to the overnight shift and allow them to assess Flood Watch concerns. Heat is still a concern on Thursday, mainly in the vicinity of the boundary. Moisture will likely pool right along that boundary, causing Heat Indices to rise into the upper 90s to lower 100s. Showers and thunderstorms could persist into Friday morning, but generally by Friday evening and Friday night the synoptic front/boundary should be south of the forecast area, allowing for cooler and drier air to move into the area. Surface ridge sets up for the weekend keeping things relatively dry and cool. By Monday the surface ridge moves east allow for southerly surface flow to bring moisture back into the area. While the mid level pattern doesn't look overly conducive to good precipitation/severe weather chances we will remain under relatively good mid level flow, so once the moisture makes its way back into the area storm chances will be on the increase, mainly through the early to middle part of next week. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1239 AM CDT THU JUN 25 2015 VFR conds will prevail until the outlook portion of the TAF pd when thunderstorms will be possible. Otrw...expect sct to bkn high cirrus through the morning. This afternoon, sct cu around 5kft may develop in the VC of a frontal boundary which will reside nr the terminals (current thinking is btn STJ and MCI). Showers and thunderstorms are expected to develop alg this front this evening btn 23Z-01Z with bkn cigs around 5kft. Due to uncertainty of the location of the front at this time as well as where storms will develop, have maintained VCTS at the terminals for the evening hours. Winds will be out of the south this morning before verring to the west by late morning as the front approaches (winds may veer to the northwest at STJ as the front may push far enough south to move thru that terminal). This evening, thunderstorm development should help push the front slowly southward thru the terminals with winds becmg lgt and vrb. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Leighton AVIATION...73
Hazardous weather outlook, Jun 24, 4:13 AM CDT, 20 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 413 AM CDT WED JUN 24 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-250915- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 413 AM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE NORTH OF ROUTE 36 EARLY THURSDAY MORNING. LARGE HAIL AND ISOLATED DAMAGING WIND GUSTS WILL BE POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL ROUNDS OF STORMS WILL BE POSSIBLE THROUGH FRIDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 24, 11:03 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1103 PM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM HAIL LANCASTER 40.52N 92.53W
06/24/2015 E1.00 INCH SCHUYLER MO LAW ENFORCEMENT
&&
PMURRAYLocal storm report, Jun 24, 11:04 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 PM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND GST LANCASTER 40.52N 92.53W
06/24/2015 E55 MPH SCHUYLER MO LAW ENFORCEMENT
ESTIMATED 50 TO 55 MPH WINDS OCCURRING AT TIME OF REPORT.
&&
PMURRAYSpecial weather statement, Jun 24, 11:53 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1153 PM CDT WED JUN 24 2015 MOZ017-250515- ADAIR MO- 1153 PM CDT WED JUN 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAIR COUNTY UNTIL 1215 AM CDT... AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BRASHEAR...OR 8 MILES EAST OF KIRKSVILLE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BRASHEAR. LAT...LON 4016 9254 4030 9255 4029 9234 4013 9234 TIME...MOT...LOC 0453Z 281DEG 29KT 4023 9241 BLAIR
Local storm report, Jun 25, 12:24 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM FLASH FLOOD WORTHINGTON 40.41N 92.69W
06/25/2015 PUTNAM MO 911 CALL CENTER
HIGH WATER ACROSS ROUTE W NEAR WORTHINGTON. HIGHWAY
SHUTDOWN.
&&
CGITROLocal storm report, Jun 25, 12:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM FLASH FLOOD LIVONIA 40.49N 92.70W
06/25/2015 PUTNAM MO 911 CALL CENTER
NUMEROUS ROADWAYS SHUT DOWN IN LIVONIA DUE TO HIGH WATER
&&
CGITROLocal storm report, Jun 25, 12:43 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM FLOOD KIRKSVILLE 40.19N 92.58W
06/25/2015 ADAIR MO 911 CALL CENTER
INTERSECTION OF ROUTE 6 AND INDUSTRIAL UNDER WATER.COMMON
LOCATION DURING HEAVY RAIN.
&&
CGITROThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:49 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Schuyler | 56 min |
| Jun 24, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 46 min |
| Jun 24, 11:24 PM CDT | Flash Flood Warning | EAX | Putnam, Schuyler | 10 hr |
| Jun 24, 11:53 PM CDT | Special Weather Statement | EAX | Adair | 22 min |
| Jun 25, 12:35 AM CDT | Areal Flood Advisory | EAX | Adair | 6 hr |
| Jun 25, 2:50 AM CDT | Areal Flood Advisory | EAX | Adair, Macon | 4 hr |
| Jun 25, 3:57 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 32 hr |
| Jun 25, 7:34 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 69 hr |
| Jun 25, 7:34 AM CDT | River Flood Warning | EAX | Chariton, Macon | 5 days |
| Jun 25, 9:21 AM CDT | River Flood Warning | EAX | Cooper, Saline | 6 days |
| Jun 25, 9:21 AM CDT | River Flood Warning | EAX | Ray | 71 hr |
| Jun 25, 9:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Jun 25, 9:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| Jun 25, 9:21 AM CDT | River Flood Warning | EAX | Howard | 62 hr |
| Jun 25, 9:21 AM CDT | River Flood Warning | EAX | Cooper | 3 days |
| Jun 25, 9:21 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 25, 9:29 AM CDT | Areal Flood Warning | EAX | Adair, Putnam, Schuyler | 30 hr |
| Jun 25, 5:14 PM CDT | Special Weather Statement | EAX | Livingston | 16 min |
| Jun 25, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston | 24 min |
| Jun 25, 5:45 PM CDT | Special Weather Statement | EAX | Linn, Livingston | 30 min |
| Jun 25, 5:52 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 38 min |
| Jun 25, 6:04 PM CDT | Special Weather Statement | EAX | Lafayette | 26 min |
| Jun 25, 6:28 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 62 min |
| Jun 25, 6:35 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 40 min |
| Jun 25, 6:51 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 39 min |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.